... bleeding went to the hospital and they don't know if its a period or and infection I'm not bleeding like i do wen i use to have periods. i didn't miss any doses is this normal?
Irregular bleeding is a normal side effect of birth control pills like Errin. This drug reduces the build up of intrauterine lining so bleeding can be lighter than periods prior to taking the contraceptive. Here is what the FDA says:
The most common side effect of POPs is a change in menstrual bleeding. Your periods may be either early or late, and you may have some spotting between periods. Taking pills late or missing pills can result in some spotting or bleeding.
You should be having periods though. They say to see your gynecologist if you do not have a period within 45 days from the start of your last period so I recommend that you see your gynecologist. It is more concerning that you havent been bleeding!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2015 • 1 answer
Posted 17 May 2015 • 1 answer
Hi everyone,I am new to the group, Anyway a year ago I started taking errin and it worked wonderful?
Posted 5 Dec 2015 • 0 answers
Posted 24 Dec 2016 • 0 answers
Nexplanon - I have had neplexan since september. it immediately stopped my periods but now I woke up
Posted 8 Jan 2018 • 0 answers